# SDR USAA2009093092666

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 27,079 hours, 16,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10126735
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9999 - PHL - EEL - L1 DOOR CABIN EMERGENCY FLOOD LIGHT LENS MISSING.  MAINTENANCE REPLACED MISSING LENS.
